# SDR ASAA2013040494408

- Difficulty date: April 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3576713
- Condition: Dented
- Location: Bs 422.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE AT STA 422.2 5IN BELOW 14L IS A DENT WITHIN 3IN OF LAP SEAM C.  REPAIRED DENT AT FUSELAGE STA 4202 BETWEEN STR 14L AND STR15L IAW ASA EA 400-53EA-10114 YELLOW DOT APPLIED.
